Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 216 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed679    
    Printed20    
    Emailed0    
    PDF Downloaded66    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2003  |  Volume : 45  |  Issue : 3  |  Page : 193

ECT and Clozapine Combination Producing delirium : A Case Report


1 Senior Resident, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India
2 Professor and Head, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India
3 Senior Consultant, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India

Correspondence Address:
Satindra Kumar
Senior Resident, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21206854

Rights and PermissionsRights and Permissions

Although successfully used, caution has been advised with the combined use of clozapine and electroconvulsive therapy (ECT).The combination has been associated with delirium, in this report, which successfully resolves on discontinuation of ECT.



[PDF]*

        

Print this article         Email this article